# SDR CA961216029

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 85C0043011
- Condition: Shatttered
- Location: Lh Outer Pane
- Part time: 6,700 hours
- Component: Ppg
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT A BIRD STRUCK THE CAPTAINS WINDSCREEN. OUTER NON STRUCTURAL PLY SHATTERED.
